# SDR COMA0260625

- Difficulty date: October 30, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 19,024 hours, 18,752 cycles
- Engine: Ge CF343A1
- Engine time: 14,315 hours, 14,604 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807421
- Condition: Failed
- Location: Left
- Part time: 14,315 hours, 14,604 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5546 LEFT ENGINE OIL PRESSURE WARNING MESSAGE.REPLACED THE LEFT ENGINE.
